# SDR SIMA20151005003

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 30,632 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EQUIPMENT COMPARTMENT FLOOR WEB IS CRACKED APPROX 1/4".  REPAIRED LT FWD EQUIPMENT COMPARTMENT FLOOR WEB IAW ETN-CR-53-099.
